Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

High triglyceride levels. Taking tonat-tg for lowering cholesterol, liver effected. Suggestions?

my husband Triglyceride was 251 few months back and doctor ashed for taking medicine TONACT-Tg for lowering cholestrol. After taking for 3 months now its normal that is below 150 but doctor told that little bit of liver is effected.Now what should i do. Ihave appointment after 20 days but i am worried little bit. Is everything is fine
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Thanks for writing in.
Lipid lowering drugs are known to cause alteration in liver function. You need to undergo liver function tests to determine the extent of liver compromise. The lipid reducing agent needs to be stopped immediately followed by supporrtive liver treatment.
With regards
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor